# SDR SWAA2024051572712

- Difficulty date: April 9, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 51,719 hours, 31,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR CUTOUT UPPER FWD CORNER FRAME CRACK<[01] REMOVED AND REPLACED FWD GALLEY SERVICE DOOR CUTOUT UPPER FWD CORNER FRAME REF SRM 51-40-02-0G-0 AND DWG 141A8370.;[02] VERIFIED STEP 1
